# SDR F3LA98041

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 380-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED, CORROSION IN STRINGER 25L, BSL 380-540.  MAINTENANCE REMOVED CORRODED AREAS, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2, AND 53-10-3.  (M)
